# SDR DALA2022083105841

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 55,051 hours, 28,585 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 - DIRT SOCK SMELL NOTED IN COCKPUT AND AFT CABIN WHEN BLEED SELECTED ON. CORRECTIVE ACTION: R+R'D BOTH RECIRC FILTERS PER A319 AMM 21-21. (8921552)
